The Skolem problem for 2× 2 matrices, arctangents and recursive solvability

Lockhart, Jody M. (2007) The Skolem problem for 2× 2 matrices, arctangents and recursive solvability. Albanian J. Math., 1 (1). pp. 13-16. ISSN 1930-1235

[img]
Preview
Text
002.pdf - Published Version

Download (152kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 04:30
Last Modified: 06 Dec 2017 04:30
URI: http://kerkoje.com/id/eprint/129

Actions (login required)

View Item View Item